# SDR 97UAL900333

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9063U
- Make and model: Boeing 737222
- Aircraft serial: 19944
- Engine: Pwa JT8D7B
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 11611
- Condition: Malfunctioned
- Location: Door 1l
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE DID NOT INFLATE AUTOMATICALLY, SLIDE WAS MANUALLY DEPLOYED.  CAUSE OF FAILURE TO AUTO-INFLATE UNKNOWN.  HOME SHOP DISASSEMBLED AND INSPECTED SLIDE ASSEMBLY AND FOUND NO DEFECT.
